# SDR FDEA201008042807

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 7110812
- Part serial: 715404
- Condition: Damaged
- Location: Case Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD TURBINE CASE COOLING MANIFOLD HAD ELONGATED BOLT HOLES.  REPAIRED AND INSPECTED NR 2 ENG INBD TURBINE CASE COOLING MANIFOLD IAW MM  72-09-76-30, REPAIR NR 9.  MANIFOLD REMOVED; REINSTALLED, AND LEAK CHECKED ON N/R N00322.
